6581Re: [GIWorld-Hepatitis] a question on after treatment
- Aug 10, 2001on the excercise thing... and then on top of that the fatigue from the hep,
and the random "limit" it sets on ya. One day's work is ok, next day maybe
is half that. I never seem to know how much energy I'll have any given day,
kinda like a random energy generator lol. I hope your therapist takes that
into account too.
I'm hoping to sneak out of work early one day next week and go to the doc to
see if anything can be helped on the energy/pain/thang. I've done the
chiropractor thing years ago and all it did was hurt so not doing that
My 99 refills for one year of Diflucan ran out and I didn't realize it. I
desparately call the pharmacy and ick the bad news! Course, I waited till it
was full on me, all the itching and stuff all over my body. It comes on
sudden like that sometimes, especially in area I sweat a lot. Was free of it
for the first 2 months immediately after treatment, hoped it was gone. NOT!
Anyone have that?
As if I'm reacting to my own sweat or something. That's not so bad but then
the nurse from the doctor's office called asking me why I want more.. yadda
yadda and I realized that record keeping for historical problems are not
kept very well. That poor nurse was having a hard time researching this
yeast thing that started about 5 years ago and comes and goes, was really
bad on tx, now just when I sweat or once a month thing. I figured it was
just a menopause type thing, cuz of the timing, and doc seems to think so
too. I've been thru several creams, some antibiotic-al types, etc etc. Too
bad the doc can't put this stuff in a database and have like we do in
quality control a column for "cause" and "effect" and "corrective action"
and "is it fixed?" etc etc. (Maybe I should write the damn program! hahaha..
ok ok yes I'm anal that way.)
Good luck and let us know how you progress.
- << Previous post in topic Next post in topic >>